MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II CUP INS. 0 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II CUP INS. 0 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 2043-2850
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following device was also listed in this report: device name: c-taper cocr lfit head 28mm/0; cat#: 06-2800; lot#: unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
As reported: "poly/ head swap.Total left hip.".
 
Additional Manufacturer Narrative
Reported event: an event regarding wear involving an omnifit liner was reported.The event was confirmed.Method & results: -device evaluation and results: not performed as the reported device was not returned for evaluation.-clinician review: a review of the provided medical records by a clinical consultant indicated, the exam of the left side showed pain with straight leg raise, pain with start-up, and with motion.The range of motion had decreased.The revision surgery was performed on (b)(6) 2020.There was abundant granulation material felt to be typical for wear debris.Minimal corrosion was noted at the trunnion.The implants were felt to be stable.There was wear of the polyethylene and resultant osteolysis in a 20 year old tha.The findings were not found to be abnormal and were consistent with expected wear patterns.Examination of the preoperative x-rays and the explanted implants would provide additional information to support the findings.-device history review: not performed as no lot code information for the reported device was provided.-complaint history review: not performed as no lot code information for the reported device was provided.Conclusions: it was reported that the patient was revised due to worn liner where head and liner were revised.A review of the provided medical records by a clinical consultant indicated, there was wear of the polyethylene and resultant osteolysis in a 20 year old tha.The findings were not found to be abnormal and were consistent with expected wear patterns.Examination of the preoperative x-rays and the explanted implants would provide additional.Information to support the findings.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "poly/ head swap.Total left hip.".

Brand Name
OMNIFIT SER. II CUP INS. 0 DEG.
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10566331
Report Number0002249697-2020-01958
Device Sequence Number2671253
Product Code LPH
UDI-Device Identifier04546540036834
UDI-Public04546540036834
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2043-2850
Device Catalogue Number2043-2850
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight91